On the dual of weighted H 1 of the half-space

Benjamin Muckenhoupt; Richard Wheeden

Studia Mathematica (1978)

  • Volume: 63, Issue: 1, page 57-79
  • ISSN: 0039-3223

How to cite


Muckenhoupt, Benjamin, and Wheeden, Richard. "On the dual of weighted $H^{1}$ of the half-space." Studia Mathematica 63.1 (1978): 57-79. <http://eudml.org/doc/218221>.

author = {Muckenhoupt, Benjamin, Wheeden, Richard},
journal = {Studia Mathematica},
language = {eng},
number = {1},
pages = {57-79},
title = {On the dual of weighted $H^\{1\}$ of the half-space},
url = {http://eudml.org/doc/218221},
volume = {63},
year = {1978},

AU - Muckenhoupt, Benjamin
AU - Wheeden, Richard
TI - On the dual of weighted $H^{1}$ of the half-space
JO - Studia Mathematica
PY - 1978
VL - 63
IS - 1
SP - 57
EP - 79
LA - eng
UR - http://eudml.org/doc/218221
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.